# SDR COMA0160797

- Difficulty date: October 9, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 7,687 hours, 7,941 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Beam
- Part time: 7,687 hours, 7,941 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB CRACKED BETWEEN FS 625.30 AND FS 640.00 AT WL 111.09, BL37 LT AND RT.PERFORMED TEMPORARY REPAIR I/A/W BOMBARDIER REO 601R-53-61-366 REV. C.
